Share This Article:

Criteria for System of Three Second-Order Ordinary Differential Equations to Be Reduced to a Linear System via Restricted Class of Point Transformation

Abstract Full-Text HTML XML Download Download as PDF (Size:241KB) PP. 553-571
DOI: 10.4236/am.2014.53053    2,451 Downloads   3,650 Views   Citations

ABSTRACT

This paper is devoted to the study of the linearization problem of system of three second-order ordinary differential equations and

. The necessary conditions for linearization by general point transformation and are found. The sufficient conditions for linearization by restricted class of point transformation

and are obtained. Moreover, the procedure for obtaining the linearizing transformation is provided in explicit forms. Examples demonstrating the procedure of using the linearization theorems are presented.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

S. Suksern and N. Sakdadech, "Criteria for System of Three Second-Order Ordinary Differential Equations to Be Reduced to a Linear System via Restricted Class of Point Transformation," Applied Mathematics, Vol. 5 No. 3, 2014, pp. 553-571. doi: 10.4236/am.2014.53053.

References

[1] S. Lie, “Klassifikation und Integration Vongewohnlichen Differentialgleichungenzwischen x, y die eine Gruppe von Transformation engestatten. III,” Archiv for Matematikog Naturvidenskab, Vol. 8, No. 4, 1883, pp. 371-427.
[2] A. M. Tresse, “Détermination des Invariants Ponctuels de l’équationdifférentielleordinaire du Second Ordre ,” Preisschriften der Fürstlichen Jablonowski'schen Gesellschaft XXXII, Leipzig, 1896.
[3] R. Liouville, “Sur les Invariants de Certaines Equations Differentielles et Surleurs Applications,” Journal de l’école Polytechnique, Vol. 59, 1889, pp. 7-76.
[4] N. H. Ibragimov, “Invariants of a Remarkable Family of Nonlinear Equations,” Nonlinear Dynamics, Vol. 30, No. 2, 2002, pp. 155-166. http://dx.doi.org/10.1023/A:1020406015011
[5] E. Cartan, “Sur les Variétés àconnexion Projective,” Bulletin de la Société Mathématique de France, Vol. 52, 1924, pp. 205-241.
[6] C. W. Soh and F. M. Mahomed, “Linearization Criteria for a System of Second-Order Ordinary Differential Equations,” International Journal of Non-Linear Mechanics, Vol. 36, No. 36, 2001, pp. 671-677.
http://dx.doi.org/10.1016/S0020-7462(00)00032-9
[7] S. Sookmee and S. V. Meleshko, “Linearization of Two Second-Order Ordinary Differential Equations via Fiber Preserving Point Transformations,” ISRN Mathematical Analysis, Vol. 2001, 2011, Article ID: 452689.
http://dx.doi.org/10.5402/2011/452689
[8] A. V. Aminova and N. A.-M. Aminov, “Projective Geometry of Systems of Second-Order Differential Equations,” Sbornik: Mathematics, Vol. 197, No. 7, 2006, pp. 951-955.
http://dx.doi.org/10.1070/SM2006v197n07ABEH003784
[9] F. M. Mahomed and A. Qadir, “Linearization Criteria for a System of Second-Order Quadratically Semi-Linear Ordinary Differential Equations,” Nonlinear Dynamics, Vol. 48, No. 4, 2007, pp. 417-422. http://dx.doi.org/10.1007/s11071-006-9095-z
[10] S. Sookmee, “Invariants of the Equivalence Group of a System of Second-Order Ordinary Differential Equations,” M.S. Thesis, 2005.
[11] S. Sookmee and S. V. Meleshko, “Conditions for Linearization of a Projectable System of Two Second-Order Ordinary Differential Equations,” Journal of Physics A: Mathematical and Theoretical, Vol. 41, No. 402001, 2008, pp. 1-7.
[12] S. Neut, M. Petitot and R. Dridi, “élieCartan’s Geometrical Vision or How to Avoid Expression Swell,” Journal of Symbolic Computation, Vol. 44, No. 3, 2009, pp. 261-270.
http://dx.doi.org/10.1016/j.jsc.2007.04.006
[13] Y. Y. Bagderina, “Linearization Criteria for a System of Two Second-Order Ordinary Differential Equations,” Journal of Physics A, Vol. 43, No. 46, 2010, Article ID: 465201.

  
comments powered by Disqus

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.